Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 25, 2014, 10:49:03 AM

Login with username, password and session length


Members
  • Total Members: 23785
  • Latest: corydon
Stats
  • Total Posts: 643531
  • Total Topics: 48966
  • Online Today: 191
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Prezista/Epzicom/Norvir I feel like crap ! Comments welcome  (Read 491 times)

0 Members and 1 Guest are viewing this topic.

Offline weasel

  • Member
  • Posts: 1,686
Prezista/Epzicom/Norvir I feel like crap ! Comments welcome
« on: August 13, 2014, 02:28:15 PM »


      Hello  :)

                    I usually don't complain about feeling crappy , BUT ....

     I have been on Norvir for years , Prezista for  about 9 months .
     Two months for Epzicom .
     My major issue is I feel extremely tired almost all the time .

    I have even begun to take naps  ???      then still sleep the whole
   night . 
   I have lost a few pounds  ; don't think that should be an issue , i am
   several pounds ( 30 )   over what I should be .
   

                                             HELP !   , Carl  :(
" Live and let Live "

Offline Miss Philicia

  • Member
  • Posts: 24,226
  • celebrity poster, faker & poser
Re: Prezista/Epzicom/Norvir I feel like crap ! Comments welcome
« Reply #1 on: August 13, 2014, 03:57:22 PM »
Have you ever had a sleep study done or have cause to think you may have sleep apnea issues?
"Iíve slept with enough men to know that Iím not gay"

Offline jason1970

  • Member
  • Posts: 3
Re: Prezista/Epzicom/Norvir I feel like crap ! Comments welcome
« Reply #2 on: August 13, 2014, 04:38:39 PM »
Hello Weasel, I have the same problem and take Prezista, Norvir, Selzentry and Isentress.  I do have sleep apnea and wear a CPAP machine at night, however I am still exhausted all the time and have to take multiple naps during the day and still sleep at night also.  I've complained to all of my Dr's numerous times about not being able to focus and being tired and their answer to everything is get more excercise.  I walk .8 miles at least 3-5 times per day and use weights to stay toned so I don't know what else they want (I ask them and they never really give an answer and change the subject).

So to shorten the answer I think it's the medications.  I've heard of some people taking drugs like adderal and ritalin but my HIV Dr. says I can't because I'm on Norvir.  I see you are on Norvir too so if you come across something we can take please let me know and I'll do the same.

Offline weasel

  • Member
  • Posts: 1,686
Re: Prezista/Epzicom/Norvir I feel like crap ! Comments welcome
« Reply #3 on: August 13, 2014, 05:00:57 PM »
Have you ever had a sleep study done or have cause to think you may have sleep apnea issues?

  Dear Miss P.   
                      I have asked about a sleep study at the V.A.
    The answer I get is IF you are tired enough you will sleep  ???

    I have a very poor sleep pattern , when the dog wakes me up I am awake for a few hours .
    The alarm clock makes me sleepy  :)

    I have a I.D.  Doctor app.   coming up in Sept.
    I will stand up to my rights !   I can't go on like a walking blobb .

     I just thought the Epzicom could be the issue , as I've never really been a person to run out of
     energy at 10 AM ?

                                                  Thanks for the replies , Carl
" Live and let Live "

Offline eric48

  • Member
  • Posts: 1,191
  • @HIVPharmaCure & tinyurl.com/HIVPharmaCure
Re: Prezista/Epzicom/Norvir I feel like crap ! Comments welcome
« Reply #4 on: August 13, 2014, 05:50:15 PM »
Same problem here

If I take E. at night, then no sleep (even with sleepaids)

If I take E. Mornings, then can sleep at night (with tiny sleep pill)

I have tried evening/morning several times,so...I know (at least for me)

Therefore, always a bit skeptical when I read here and there that ARVs are no worse than...aspirin. No... E. Is no aspirin to me...

But, the morning tricks works (more or less) for me

You way want to try
NVP/ABC/3TC/... UD; CD4 > 1000; CD4/CD8 ~ 2.0   safety stock : 3 months (2013: FOTO= 5d. ON 2d. OFF)

Offline pozniceguy

  • Member
  • Posts: 1,181
  • Niceguy Dallas
Re: Prezista/Epzicom/Norvir I feel like crap ! Comments welcome
« Reply #5 on: August 13, 2014, 06:50:15 PM »
I have had the  Prezista /  epzicom/ Norvir  for  several  years.... no  sleep  problems  or  any other  neg  reactions to that  combo  at all   I take all three at once  just  before bed..  usually a  small "snack/soft  drink " about  an hour  before.  sleep  soundly  till light coming in   from window  gets me up...   I know  there are many people get different reactions to  different combos... My  ID  Dr  tells me  this is one of the  least  problematic  combos
sure  hope you guys  can find  a better  one to  suit your body

Nick
remember the good times...honor the past but don't live there
Le stelle la notte sono grandie luminose, nel cuore profondo del Texas

Offline weasel

  • Member
  • Posts: 1,686
Re: Prezista/Epzicom/Norvir I feel like crap ! Comments welcome
« Reply #6 on: August 13, 2014, 07:25:34 PM »


   Maybe I need to switch to taking my pills at night ?
   They make me feel nauseous for a few hours every morning .

    Thanks Nick  :)

                                                              Carl 
" Live and let Live "

Offline Miss Philicia

  • Member
  • Posts: 24,226
  • celebrity poster, faker & poser
Re: Prezista/Epzicom/Norvir I feel like crap ! Comments welcome
« Reply #7 on: August 13, 2014, 08:15:10 PM »
  Dear Miss P.   
                      I have asked about a sleep study at the V.A.
    The answer I get is IF you are tired enough you will sleep  ???

That is a ridiculous reply. Your GP seriously said that?

Perhaps you should be more insistent.
"Iíve slept with enough men to know that Iím not gay"

Offline wolfter

  • Member
  • Posts: 4,647
Re: Prezista/Epzicom/Norvir I feel like crap ! Comments welcome
« Reply #8 on: August 14, 2014, 12:13:11 PM »

   Maybe I need to switch to taking my pills at night ?
   They make me feel nauseous for a few hours every morning .

    Thanks Nick  :)

                                                              Carl

Carl, I switched out Isentress because I couldn't get adequate sleep.  Since adding Prezista and Norvir, I have the exact problem as you.  I feel fatigued and tired all the time.  I generally feel "shitty" every morning and always feel like I could take a nap now. 

Perhaps I should stop being lazy and discover if these REALLY do need to be taken with food.  Or maybe alternate between this combo and Isentress to balance it out?
Complacency is the enemy.  ;)  Challenge yourself daily for maximum  return on investment.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.